Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue

Issues

An inverse spectral problem for differential systems on the half-line with multiplied roots of the characteristic polynomial

V. Yurko
  • Department of Mathematics, Saratov State University, Astrakhanskaya 83, Saratov, 410026, Russia. E-mail:

An inverse problem of spectral analysis is studied for non-selfadjoint singular systems of ordinary differential equations on the half-line in the case of multiplied roots of the characteristic polynomial. We give a formulation of the inverse problem, study properties of spectral characteristics, and prove the uniqueness theorem for the solution of the inverse problem.


Published Online:

Published in Print: 2005-10-01


Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 13, Issue 5, Pages 503–512, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939405775297425,

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
W. Ning
Journal of Inverse and Ill-posed Problems, 2009, Volume 17, Number 3

Comments (0)

Please log in or register to comment.